# SDR FDEA201506181864

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028500200
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK FLOOR PANEL 252 VF CRACKED.  FABRICATED NEW FLOOR PANEL 252 VF ON T15 1145461 IAW DWG SRZ-25-005 REV L CLASSIFIED AS MAJOR CAT A REPAIR.
